# SDR FDEA201106142233

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR WITH DENT AT BS 1661 (2 IN) TO BS 1681.8 BETWEEN STR 27   TO STR 26L.  DENT IS WITHIN LIMITS IAW SRM 53-00-01. COMPLIED EA F-5330-150714, DENT IN   FUSELAGE SKIN BETWEEN BS 1661 TO 1681 AND S26L TO S27L.  REPAIR IS CLASSIFIED AS MAJOR.
